MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY BECKER EDMS II, EURO, GREEN PATIENT LINE; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY BECKER EDMS II, EURO, GREEN PATIENT LINE; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 27702
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the tubing under the drip chamber where it meets the y-connection of the injection site did not seem to be glued correctly and came apart.The product was replaced.
 
Additional Manufacturer Narrative
The returned product was patent and met the requirements for leak testing.It is confirmed that there is a broken connection between the tubing and the y-connection.It is unknown how or when the disconnection occurred.All edms devices are 100% leak tested at the time of manufacture.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
BECKER EDMS II, EURO, GREEN PATIENT LINE
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7632771
Report Number2021898-2018-00303
Device Sequence Number14008614
Product Code GWM
UDI-Device Identifier00721902495687
UDI-Public00721902495687
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K984053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2022
Device Model Number27702
Device Catalogue Number27702
Device Lot Number214691677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2018
Initial Date Received by Manufacturer 06/11/2018
Supplement Date Received by Manufacturer07/12/2018
08/08/2018
Initial Report FDA Received Date06/24/2018
Supplement Report FDA Received Date08/09/2018
10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1